# SDR AWXA200300404

- Difficulty date: April 7, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 19,534 hours, 7,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53475765204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK GALVANIC CORROSION WAS FOUND AT 3 AREAS ON UPPER SURFACE OF THE AFT BULK CARGO DOOR SILL FROM BS 2829.6 TO 2882.9.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; CUT OUT DAMAGED AREAS OF AFT BULK CARGO DOOR SILL BS 2829.6 TO 2882.9; FABRICATED 3 EACH REPAIR FILLERS AND DOUBLERS; INSTALLED REPAIR PARTS IAW A320 SRM 51-41-99 PG 62, 103, 217-223, SRM 51-75-12 PG 4-5 AND SRM 51-21-11, PG 2-5.
